# SDR ASOA201710044051

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 32,619 hours, 20,722 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082432
- Part serial: 01074602
- Condition: Shorted
- Location: Cockpit
- Part time: 18,320 hours, 15,841 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED AN ODOR OF SMOKE IN THE COCKPIT WITH THE LOSS OF THE CAPTAINS PFD, MFD, AND EICAS SCREEN. THE AIRCRAFT RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT  IC-600, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
